# SDR HNAA2021061400236

- Difficulty date: June 3, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 47,003 hours, 44,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD SIDE LT OMEGA BEAM AT FRAME 20 ... REMOVED, FABRICATED AND INSTALLED REPAIR PARTS ON LH OMEGA BEAM AT FR 20 IAW EMB145 SRM 53-00-10 ITEM #2 FIG. 201 SHEET 1 AND PIEDMONT EO1-53-21-0128
